# SDR AALA202403197178

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 73,863 hours, 34,370 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Part number: D53135050201
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AS PART OF THE MAJOR REPAIR BEING ACCOMPLISHED ON THE RIGHT HAND FORWARD PASSENGER / CREW DOOR CUT OUT FRAME, REPLACEMENT OF THE UPPER CORNER DOUBLER BETWEEN FR 19 AND FR 21 AT S10R IS ALSO REQUIRED PER EA 350268. REPLACED DOUBLER PER EA 350268.
